TARU PUBLICATIONS
Author

Sadiq A. Mehdi

Department of Mathematics, Mustansiriyah University, Baghdad, Iraq

Published papers
2
Citations
2
Views
561
Downloads
217

Publications

2 papers
Open Access Research Article·pp. 1123–1132·Vol. 26, Issue 6Sep 2023

Solving the partial differential equations by using SEJI integral transform

Sadiq A. Mehdi, Emad A. Kuffi, Jinan A. Jasim

Published Online: 08 Sep 2023DOI: 10.47974/JIM-1611

In this paper: The integral transformations have become very important in solving differential equations, especially those that have an applied aspect in the physical, chemical, economic and other scientific fields....

AbstractReferencesFull Text PDF (357 KB)Views: 293Downloads: 111Citations: 2